# SDR ABXA2025010101

- Difficulty date: January 1, 2025
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 94,006 hours, 27,940 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 846802
- Part serial: 171
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 698 hours, 268 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB AFTER T/O  ENTRY DOOR, EMER DOORS, CARGO DOOR LIGHT OVERHEAD ANNUNCIATOR LIGHTS CAME ON, AND AC RETURNED TO FIELD (ATB) . AC RETURNED TO GATE AND MTX GROUNDED AC , TROUBLE SHOT AND REMOVED AND REPLACED PROXMITY SWITCH ELECTROME UNIT PER AMM 32-09-04. OPS CK GOOD NO DEFECTS NOTED.DURING CLIMB AFTER T/O  ENTRY DOOR, EMER DOORS, CARGO DOOR LIGHT OVERHEAD ANNUNCIATOR LIGHTS CAME ON, AND AC RETURNED TO FIELD (ATB) . AC RETURNED TO GATE AND MTX GROUNDED AC , TROUBLE SHOT AND REMOVED AND REPLACED PROXMITY SWITCH ELECTROME UNIT PER AMM 32-09-04. OPS CK GOOD NO DEFECTS NOTED.
